Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 80, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 30, 2015, 3:49 PM CDT for Webb County, Texas. It was in force for 86 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2015, 3:49 PM CDT (20:49 UTC)
- Expired
- May 30, 2015, 5:15 PM CDT
- In force
- 86 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 198 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 4:48 PM CDT | HEAVY RAIN 3.3 | 2 N Laredo, TX | NEAR DEL MAR AREA OF NORTH LAREDO. ALSO REPORTED 35 CARS AT NORTH CREEK SHOPPING CENTER WITH WATER TO ROOF |
| May 30, 4:49 PM CDT | FLASH FLOOD | 1 Nne Laredo, TX | STRANDED MOTORISTS AT 800 BLOCK OF GALE |
| May 30, 4:49 PM CDT | FLASH FLOOD | 1 Nnw Laredo, TX | STRANDED MOTORISTS AT SPRINGFIELD AND CALTON |
| May 30, 4:49 PM CDT | FLASH FLOOD | 2 Sw Laredo, TX | STRANDED MOTORISTS AT CONVENT AND COKE |
| May 30, 4:49 PM CDT | FLASH FLOOD | 3 Se Laredo, TX | STRANDED MOTORISTS AT MCDONALD AND PARK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 60 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1820 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
721
WGUS54 KCRP 302049
FFWCRP
TXC479-302215-
/O.NEW.KCRP.FF.W.0080.150530T2049Z-150530T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
349 PM CDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL WEBB COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 515 PM CDT
* AT 348 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN WITH AN ADDITIONAL 1 TO 2O INCHES POSSIBLE. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
LAREDO...LAREDO INTERNATIONAL AIRPORT...DOCTORS HOSPITAL OF
LAREDO...TEXAS A&M INTERNATIONAL UNIVERSITY...LAREDO COMMUNITY
COLLEGE...ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO...LAREDO COUNTRY
CLUB AND UNITED SOUTH HIGH SCHOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2749 9948 2750 9950 2750 9953 2757 9951
2758 9953 2761 9954 2761 9955 2760 9958
2762 9958 2764 9943 2749 9940 2746 9949
$$
HART2 follow-up statements
052
WGUS54 KCRP 302052 CCA
FFWCRP
TXC479-302215-
/O.COR.KCRP.FF.W.0080.150530T2049Z-150530T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
352 PM CDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL WEBB COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 515 PM CDT
* AT 349 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN WITH AN ADDITIONAL 1 TO 2 INCHES OF RAIN POSSIBLE.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAREDO...LAREDO INTERNATIONAL AIRPORT...DOCTORS HOSPITAL OF
LAREDO...TEXAS A&M INTERNATIONAL UNIVERSITY...LAREDO COMMUNITY
COLLEGE...ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO...LAREDO COUNTRY
CLUB AND UNITED SOUTH HIGH SCHOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2749 9948 2750 9950 2750 9953 2757 9951
2758 9953 2761 9954 2761 9955 2760 9958
2762 9958 2764 9943 2749 9940 2746 9949
$$
HART100
WGUS74 KCRP 302214
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
514 PM CDT SAT MAY 30 2015
TXC479-302223-
/O.EXP.KCRP.FF.W.0080.000000T0000Z-150530T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
514 PM CDT SAT MAY 30 2015
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL WEBB COUNTY WILL EXPIRE
AT 515 PM CDT...
THE HEAVY RAIN HAS ENDED...AND ADDITIONAL FLOODING IS NOT EXPECTED
AT THIS TIME.
LAT...LON 2749 9948 2750 9950 2750 9953 2757 9951
2758 9953 2761 9954 2761 9955 2760 9958
2762 9958 2764 9943 2749 9940 2746 9949
$$
HARTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 3:34 PM CDT, 15 minutes earlier.
Area forecast discussion, May 30, 3:34 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
334 PM CDT SAT MAY 30 2015
.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...BOTH NAM AND GFS
DETERMINISTIC DEPICT SYNOPTIC SCALE LIFT THIS AFTN/EVENING
ASSOCIATED WITH THE UPPER TROUGH CURRENTLY OVER THE REGION...
FOLLOWED BY INCREASING SUBSIDENCE AFTER 06Z SUNDAY AS THE TROUGH
AXIS MOVES EAST. AREAL COVERAGE OF CONVECTION INCREASING OVER THE
REGION. THIS INCLUDES AN APPROXIMATE E-W LINE OF CONVECTION
DEVELOPING NORTH OF THE CWA ALONG THE FRONTAL BNDRY (MSAS THETA-E
FIELD)...CONSISTENT WITH DETERMINISTIC OUTPUT OF THE TEXAS TECH
WRF NWP MODEL. CONCUR WITH THIS WRF SOLN WHICH CONTINUES TO
DEVELOP THE LINE THEN MOVE IT SWD ACRS THE CWA THIS EVENING/EARLY
TNGT. BASED ON ANTICIPATED RAINFALL RATES ALONG THIS LINE PER
SPENES...FLASH FLOODING REMAINS A THREAT TNGT AND THUS WL RETAIN
THE CURRENT FFA. DRG THE NEXT SEVERAL HOURS...THE RISK FOR STG
THUNDERSTORMS WL PERSIST THIS AFTN/EVENING GIVEN VERY HIGH SBCAPE
VALUES (MOST RECENT 3000-3500J/KG ACRS THE CWA/MSA) PER LAPS
ANALYSES. SUNDAY...WEAK UPPER SUBSIDENCE PER NAM/GFS
NOTWITHSANDING...EXPECT ADDITONAL SCATTERED CONVECTION OWING TO
MSTR CONVERGENCE ASSOCIATED WITH THE FRONT. YET...CONFIDENCE NOT
HIGH ENOUGH TO EXTEND FFA BEYOND 12Z SUNDAY. SUNDAY NGT...ONLY
ISOLD ACTIVITY ANTICIPATED ALONG THE BNDRY WITH PATCHY FOG PSBL
NEAR/SOUTH OF THE BNRY.
&&
.LONG TERM (MONDAY THROUGH SATURDAY)...MOISTURE ON THE WAY OUT AT
THE START OF THE LONG TERM PERIOD. THINK WE SHOULD BE MAINLY DRY
BY THE DAYTIME HOURS ON MONDAY. HAVE LINGERED A BIT OF 20 POP NEAR
THE COAST...BUT EVEN THAT MAY BE TOO MUCH. THE REMAINDER OF THE
WEEK LOOKS MAINLY DRY...BUT WITH A SLIGHT CHANCE FOR SEA BREEZE
STORMS. ABOVE THE SURFACE DRIER 5OO MB RIDGING PERSISTS THROUGH
THE WEEK. WEAK SURFACE TROUGH LINGERS EARLY IN THE PERIOD WITH
LIGHT NORTHEAST FLOW ALONG THE COAST...BUT THIS TROUGH WILL
DISSIPATE ALLOWING A SOUTHEASTERLY FLOW TO REDEVELOP AND PERSIST
THROUGH THE END OF THE WEEK....THUS KEEPING HUMIDITY LEVELS HIGH.
EXPECT TEMPERATURES...BOTH MAX AND MIN...TO BE NEAR CLIMATOLOGICAL
NORMALS THROUGH THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 72 85 71 86 71 / 50 40 20 20 10
VICTORIA 69 85 67 86 68 / 60 50 10 20 10
LAREDO 71 87 71 91 71 / 40 40 20 10 10
ALICE 71 87 70 88 69 / 50 40 20 10 10
ROCKPORT 72 84 73 85 75 / 50 50 20 20 10
COTULLA 69 85 68 89 69 / 50 40 10 10 10
KINGSVILLE 71 86 71 88 69 / 50 40 20 20 10
NAVY CORPUS 73 83 74 85 74 / 40 40 30 20 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
WC/87...SHORT TERM
PZ/83...LONG TERMHazardous weather outlook, May 30, 5:50 AM CDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 550 AM CDT SAT MAY 30 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-311100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 550 AM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP TODAY AND TONIGHT. SOME OF THESE STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL. HEAVY RAINFALL IS ALSO POSSIBLE WITH SOME OF THESE STORMS...AND WITH SATURATED GROUNDS ANY SIGNIFICANT RAINFALL IS LIKELY TO PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY...WITH A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE. ISOLATED THUNDERSTORMS WILL BE POSSIBLE AT TIMES ALONG THE SEA BREEZE MONDAY THROUGH THE REMAINDER OF THE WEEK...HOWEVER NO ORGANIZED SEVERE WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, May 30, 1:36 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
136 PM CDT SAT MAY 30 2015
TXZ239-301930-
WEBB-
136 PM CDT SAT MAY 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WEBB
COUNTY...
AT 135 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 15 MILES EAST OF PALOMA TO 19 MILES WEST OF CHUPADERA
RANCH AIRPORT TO 47 MILES SOUTHWEST OF EL INDIO...AND MOVING
SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHUPADERA RANCH AIRPORT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH TEXAS.
LAT...LON 2820 9963 2773 9979 2778 9982 2776 9984
2779 9985 2780 9988 2784 9988 2788 9991
2791 9990 2794 9994 2798 9993 2800 9999
2807 10002 2809 10005 2815 10009 2817 10016
2820 10020
TIME...MOT...LOC 1835Z 327DEG 27KT 2885 10018 2822 10039 2808 10091
HARTSpecial weather statement, May 30, 2:29 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
229 PM CDT SAT MAY 30 2015
TXZ239-302030-
WEBB-
229 PM CDT SAT MAY 30 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WEBB
COUNTY...
AT 227 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS AROUND CHUPADERA
RANCH AIRPORT...MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHUPADERA RANCH AIRPORT...BOTINES...RANCHOS PENITAS WEST...
CALLAGHAN...LAS TIENDAS...LA ESPERANZA RANCH AIRPORT...COLUMBIA
BRIDGE AND UNITEC INDUSTRIAL PARK.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH TEXAS.
LAT...LON 2820 9940 2803 9939 2802 9934 2773 9929
2762 9958 2764 9960 2763 9966 2767 9969
2765 9970 2778 9982 2780 9988 2791 9990
2794 9994 2798 9993 2800 9999 2807 10002
2809 10005 2815 10008 2820 10021
TIME...MOT...LOC 1927Z 311DEG 28KT 2807 9992
HARTSpecial weather statement, May 30, 2:59 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
259 PM CDT SAT MAY 30 2015
TXZ240-302030-
DUVAL-
259 PM CDT SAT MAY 30 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL DUVAL
COUNTY...
AT 259 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 7 MILES NORTHWEST
OF BENAVIDES...MOVING AND DEVELOPING NORTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SAN DIEGO AND ROSITA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2770 9872 2786 9835 2775 9823 2770 9823
2760 9856
TIME...MOT...LOC 1959Z 125DEG 8KT 2767 9850
HARTSpecial weather statement, May 30, 3:24 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 324 PM CDT SAT MAY 30 2015 TXZ241-302100- JIM WELLS- 324 PM CDT SAT MAY 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JIM WELLS COUNTY... AT 323 PM CDT...A STRONG THUNDERSTORM WAS NEAR ALFRED...OR NEAR ALICE...MOVING WEST AT 10 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM AND MAY OCCUR WELL AWAY FROM ANY RAINFALL. LOCATIONS IMPACTED INCLUDE... ALICE...TECALOTE...ALFRED AND LAKE ALICE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 2792 9795 2774 9794 2770 9811 2790 9819 TIME...MOT...LOC 2023Z 085DEG 8KT 2783 9803 HART
Special weather statement, May 30, 3:39 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
339 PM CDT SAT MAY 30 2015
TXZ239-302145-
WEBB-
339 PM CDT SAT MAY 30 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN WEBB COUNTY...
AT 338 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS DEVELOPING
ALONG THE RIO GRANDE. THE STORMS WERE NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LAREDO...BOTINES...LAREDO INTERNATIONAL AIRPORT...TEXAS A&M
INTERNATIONAL UNIVERSITY...COLUMBIA BRIDGE...ORVIL...UNITED SOUTH
HIGH SCHOOL...RANCHOS PENITAS WEST...LAS TIENDAS...DOCTORS HOSPITAL
OF LAREDO...UNITEC INDUSTRIAL PARK...LAREDO COMMUNITY COLLEGE...ST
AUGUSTINE HIGH SCHOOL SOUTH LAREDO AND LAREDO COUNTRY CLUB.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2749 9948 2750 9953 2757 9951 2761 9954
2760 9958 2764 9960 2763 9964 2764 9967
2766 9967 2767 9969 2765 9970 2772 9976
2774 9980 2778 9982 2777 9984 2780 9986
2798 9970 2785 9940 2739 9941 2738 9950
TIME...MOT...LOC 2038Z 187DEG 11KT 2754 9950
HARTSpecial weather statement, May 30, 3:45 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
345 PM CDT SAT MAY 30 2015
TXZ229-302145-
LA SALLE-
345 PM CDT SAT MAY 30 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT LA SALLE COUNTY...
AT 345 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER
NORTHWESTERN LA SALLE COUNTY...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
COTULLA...GARDENDALE...LOS ANGELES...MILLET...MILLETT...ARTESIA WELLS
AND WOODWARD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2860 9880 2823 9885 2825 9940 2864 9940
2865 9880
TIME...MOT...LOC 2045Z 272DEG 13KT 2843 9922
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 1:36 PM CDT | Special Weather Statement | CRP | Dimmit | 54 min |
| May 30, 2:29 PM CDT | Special Weather Statement | CRP | Webb | 61 min |
| May 30, 2:59 PM CDT | Special Weather Statement | CRP | Duval | 31 min |
| May 30, 3:07 PM CDT | Areal Flood Advisory | CRP | Webb | 113 min |
| May 30, 3:11 PM CDT | Areal Flood Advisory | CRP | Duval | 64 min |
| May 30, 3:24 PM CDT | Special Weather Statement | CRP | Jim Wells | 36 min |
| May 30, 3:28 PM CDT | Areal Flood Advisory | CRP | Duval | 62 min |
| May 30, 3:36 PM CDT | Areal Flood Advisory | CRP | Webb | 54 min |
| May 30, 3:39 PM CDT | Special Weather Statement | CRP | Webb | 66 min |
| May 30, 3:45 PM CDT | Special Weather Statement | CRP | La Salle | 60 min |
| May 30, 3:54 PM CDT | Special Weather Statement | CRP | Jim Wells | 36 min |
| May 30, 3:59 PM CDT | Flash Flood Warning | CRP | Duval | 2 hr |
| May 30, 4:13 PM CDT | Areal Flood Advisory | CRP | Duval | 2 hr |
| May 30, 4:20 PM CDT | Special Weather Statement | CRP | Goliad | 40 min |
| May 30, 4:23 PM CDT | Areal Flood Advisory | CRP | La Salle | 67 min |
| May 30, 4:35 PM CDT | Areal Flood Advisory | CRP | Webb | 115 min |
| May 30, 4:42 PM CDT | Areal Flood Advisory | CRP | Duval, McMullen | 2 hr |
| May 30, 4:48 PM CDT | Special Weather Statement | CRP | Webb | 57 min |
| May 30, 4:51 PM CDT | Special Weather Statement | CRP | Goliad | 39 min |
| May 30, 4:55 PM CDT | Special Weather Statement | CRP | Victoria | 35 min |
| May 30, 5:04 PM CDT | Special Weather Statement | CRP | McMullen | 26 min |
| May 30, 5:11 PM CDT | Areal Flood Advisory | CRP | Webb | 64 min |
| May 30, 5:13 PM CDT | Areal Flood Advisory | CRP | McMullen | 62 min |
| May 30, 5:23 PM CDT | Special Weather Statement | CRP | Live Oak | 37 min |
| May 30, 5:35 PM CDT | Areal Flood Advisory | CRP | Live Oak | 55 min |
| May 30, 5:42 PM CDT | Flash Flood Warning | CRP | Bee, Goliad | 2 hr |
| May 30, 5:46 PM CDT | Flash Flood Warning | CRP | Duval, Live Oak, McMullen, Webb | 3 hr |
| May 30, 6:05 PM CDT | Special Weather Statement | CRP | Bee, Goliad | 40 min |
| May 30, 6:39 PM CDT | Special Weather Statement | CRP | Jim Wells | 36 min |
| May 30, 6:48 PM CDT | Special Weather Statement | CRP | Bee | 42 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.